# SDR FDKA200801023

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,896 hours, 15,725 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Inoperative
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6181 CLT (0355 PHX LCL) - TRIM SWITCH ON YOKE INOP.  MX REPLACED SWITCH, OPS GOOD.
